# SDR FDEA201701270260

- Difficulty date: January 27, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE SLAT AT CORNER FOUND CRACKED XOS 490.  REPAIRED IAW SRM 57-40-01-2R FIGURE 201 REPAIR 17. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
